International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 1, Pages 51-63

Fuzzy cγ-open sets and fuzzy cγ-continuity in fuzzifying topology

T. Noiri1 and O. R. Sayed1,2

1Department of Mathematics, Yatsushiro National College of Technology, Kumamoto, Yatsushiro 866-8501, Japan
2Department of Mathematics, Faculty of Science, Assiut University, Assiut 71516, Egypt

Received 17 June 2001

Copyright © 2002 T. Noiri and O. R. Sayed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The concepts of fuzzy cγ-open sets and fuzzy cγ-continuity are introduced and studied in fuzzifying topology and by making use of these concepts, some decompositions of fuzzy continuity are introduced.